# SDR R61A201508110521

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 28,187 hours, 21,185 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CAPTAIN`S FLASHLIGHT WOULD NOT CHARGE.  MAINTENANCE FOUND BROKEN WIRE IN THE BASE OF THE CAPTAIN`S FLASHLIGHT AND R & R CAPTAINS FLASHLIGHT BASE IAW AMM AND OPS CHECKED GOOD.
